# SDR ABXA9500942

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300502
- Condition: Corroded
- Location: Ws 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING REAR SPAR UPPER CAP CORRODED AT XRS 566 TO 568.  REPAIRED IAW ABX REA D957-13436-MR.
